MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAS
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump had prime rewind and insulin squirted out if the tubing during manual prime.The customer¿s blood glucose was unknown.Customer states they did not receive 2nd series of beeps nor did numbers appear on the screen.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Motor error alarm during the basic occlusion test due to loose or protruded drive support disk.Unable to confirm prime or fill anomaly due to motor error alarm noted.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7629284
Report Number3004209178-2018-84372
Device Sequence Number11311444
Product Code OYC
UDI-Device Identifier00613994271440
UDI-Public(01)00613994271440
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAS
Device Catalogue NumberMMT-522NAS
Device Lot NumberA2522NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2018
Initial Date Received by Manufacturer 05/26/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight6